Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics 13 (2006), pp. 33-55. Download full version Download PDF PDF (283 KB)
Received on 31. October 2006
Accepted on 20. March 2007
Published online on 1. December 2010

Symmetric Cubic Graphs of Girth At Most 7
by Yan-Quan Feng and Roman Nedela

Abstract
Keywords
arc-transitive graph, s-regular graph, girth, triangle group, regular map.
Mathematics Subject Classification
(2000) 05C25, 20B25.
BibTeX reference
@ARTICLE{aumb1303,
  author = {Yan-Quan Feng},
  author = {Roman Nedela},
  title = {Symmetric Cubic Graphs of Girth At Most $7$},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2006},
  volume = {13},
  pages = {33--55},
  isbn = {80-8083-379-6}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016